# SDR 95ZZZX4073

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86TA
- Make and model: Bell 206B
- Aircraft serial: 1647
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Malfunction
- Location: Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FROM CRUISE, A LOW POWER DESCENT INITIATED.  WHEN POWER APPLIED, ENGINE RPM DECREASED.  PILOT ENTERED AUTOROTATION, POWER REAPPLIED AND ENGINE FLAME-OUT OCCURRED.  ENGINE RE-STARTED AND 95 PERCENT N2, BUT WHEN POWER APPLIED FOR LANDING, ENGINE FLAME-OUT.  AUTOROTATION LANDING MADE.  TROUBLESHOOTING FOUND PT GOVERNOR MALFUNCTION AND WAS REPLACED.  FLIGHT CHECK NORMAL.
